Position control of flexible manipulator using non-linear H∞ with state-dependent Riccati equation

Shawky, A.M., Ordys, A.W., Petropoulakis, L. and Grimble, M.J. (2007) Position control of flexible manipulator using non-linear H∞ with state-dependent Riccati equation. Journal Of Systems And Control Engineering - Part I, 221(3), pp. 475-486. ISSN (print) 0959-6518

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: flexible manipulator, state-dependent Riccati equation, H∞ optimization, feedback, systems
Research Area: General engineering and mineral and mining engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011) > Applied Engineering Research Centre (AERC)
Depositing User: William Downey
Date Deposited: 14 Nov 2007
Last Modified: 20 Jan 2012 14:06
URI: http://eprints.kingston.ac.uk/id/eprint/1953

Actions (Repository Editors)

Item Control Page Item Control Page